# SDR DXTA2009042903623

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 1,384 hours, 1,049 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tiller
- Part number: 55657563
- Condition: Activated
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL AT 70 KTS WE GOT A "NO TAKEOFF" ANNUNCIATOR WITH A MASTER CAUTION AND  AURAL WARNING. FLAPS WERE AT TAKEOFF SETTING, AND THE TRIM WAS NEXT TO THE TEE.  REPLACED TRIM WHEEL AND SHIMS INSTALLED ON WHEEL SPACER. SYS CK GOOD IAW MM 27-31-00.
